Split variational inclusion problem and fixed point problem for a class of multivalued mappings in CAT(0) spaces

dc.contributor.authorAbbas, Mujahid
dc.contributor.authorIbrahim, Yusuf
dc.contributor.authorKhan, Abdul Rahim
dc.contributor.authorDe la Sen, Manuel
dc.date.accessioned2020-03-13T07:42:11Z
dc.date.available2020-03-13T07:42:11Z
dc.date.issued2019-08-16
dc.description.abstractThe aim of this paper is to introduce a modified viscosity iterative method to approximate a solution of the split variational inclusion problem and fixed point problem for a uniformly continuous multivalued total asymptotically strictly pseudocontractive mapping in CAT(0) spaces. A strong convergence theorem for the above problem is established and several important known results are deduced as corollaries to it. Furthermore, we solve a split Hammerstein integral inclusion problem and fixed point problem as an application to validate our result. It seems that our main result in the split variational inclusion problem is new in the setting of CAT(0) spaces.en_ZA
dc.description.departmentMathematics and Applied Mathematicsen_ZA
dc.description.librarianam2020en_ZA
dc.description.sponsorshipDeanship of Scientific Research (DSR) at King Fahd University of Petroleum and Minerals and Basque Government.en_ZA
dc.description.urihttps://www.mdpi.com/journal/mathematicsen_ZA
dc.identifier.citationAbbas, M., Ibrahim, Y., Khan, A.R. et al. 2019, 'Split variational inclusion problem and fixed point problem for a class of multivalued mappings in CAT(0) spaces', Mathematics, vol. 7, no. 8, art. 749, pp. 1-14.en_ZA
dc.identifier.issn2227-7390 (online)
dc.identifier.other10.3390/math7080749
dc.identifier.urihttp://hdl.handle.net/2263/73745
dc.language.isoenen_ZA
dc.publisherMDPIen_ZA
dc.rights© 2019 by the authors. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license.en_ZA
dc.subjectSplit variational inclusion problemen_ZA
dc.subjectFixed point problemen_ZA
dc.subjectCAT(0) spaceen_ZA
dc.subjectTotal asymptotically strictly pseudocontractive mappingen_ZA
dc.titleSplit variational inclusion problem and fixed point problem for a class of multivalued mappings in CAT(0) spacesen_ZA
dc.typeArticleen_ZA

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Abbas_Split_2019.pdf
Size:
279.46 KB
Format:
Adobe Portable Document Format
Description:
Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.75 KB
Format:
Item-specific license agreed upon to submission
Description: